Started taking medication (SSRI) to treat these panic attacks... Never to ejaculate from PMO, M, sex

Discussion in 'Porn Addiction' started by auzzy_mikey, Apr 17, 2019.

  1. auzzy_mikey

    auzzy_mikey Fapstronaut

    44
    11
    8
    Yeah man, the anxiety is the worst part. But I choose to face it head on, no matter how hard it gets. I have read and my psychiatrist has told me the more you face it, the more comfortable you get with it, the easier you will be able to beat it.
     
  2. Abetterbrain

    Abetterbrain Fapstronaut

    292
    297
    63
    I’ve been there, pal. It’s the worst, however, very treatable. I’ve had all the symptoms you describe and it’s fucking horrible. The good news is it’s all reversible.

    You need to have a think about your lifestyle and do some self reflection. Firstly are you eating well? Sleeping enough (I’m guilty of this), working out enough? Do you take drugs? Drink too much? All of these things can cause anxiety.

    Secondly avoidance is the WORST thing you can do. Read up a little on the brain, in particular the amygdala, the part of the brain responsible for fight or flight. It works on a subconscious level, meaning, if you run from a situation it causes more anxiety in the future, and the opposite is true.

    Read some books on anxiety - I recommend one called “a life at last” by an ex sufferer.

    You need to start being your own best friend and kind to yourself. Treat yourself as you would a child. Be gentle and take time to do things that make you happy.

    Once you are at rock bottom, the only way is up. You can get yourself out of this! Best of luck x
     
  3. AngeZarate10

    AngeZarate10 Fapstronaut

    183
    76
    28
    throw away the medicines immediately! they will ruin your existence and your sex drive!
     
  4. auzzy_mikey

    auzzy_mikey Fapstronaut

    44
    11
    8
    I've been taking Prozac for 3 weeks now and last week I was feeling good for Monday, Tuesday, Wednesday morning and Thursday morning I was feeling really good. I was feeling really low and anxious on Friday all day, Wednesday evening and THursday evening. Is it normal to recover and get better only in bits?
     
  5. auzzy_mikey

    auzzy_mikey Fapstronaut

    44
    11
    8
    I've been taking Prozac for 3 weeks now and last week I was feeling good for Monday, Tuesday, Wednesday morning and Thursday morning I was feeling really good. I was feeling really low and anxious on Friday all day, Wednesday evening and THursday evening. Is it normal to recover and get better only in bits?
     
  6. auzzy_mikey

    auzzy_mikey Fapstronaut

    44
    11
    8
    Hey man, to answer your question... for me its a completely different ballgame.. I've realised and concluded that any form of O whether real sex or PMO really fucks up my entire brain chemistry. This time it was so bad for me that I suffered anxiety attacks, depression, lost 10 kg in weight, felt weak everywhere I go, can't concentrate and just don't enjoy life.

    Days where I have felt good, which was primarily last week, my confidence and presence have been through the roof. But then days when I am weak, I just feel so anxious and can't even face people.

    I've been taking Prozac for 3 weeks now and last week I was feeling good for Monday, Tuesday, Wednesday morning and Thursday morning I was feeling really good. I was feeling really low and anxious on Friday all day, Wednesday evening and THursday evening. Is it normal to recover and get better only in bits?
     
  7. auzzy_mikey

    auzzy_mikey Fapstronaut

    44
    11
    8

    Hey man, I've never touched any drugs and last drank alcohol 3 years ago.

    Yeah man, I'm focusing on diet, good sleep, and most of all I'm facing these issues head on and facing them and not running away from them.

    Its slowly getting better but its just a matter of when cause I've waited too long to get myself back...
     
  8. OnNai

    OnNai Fapstronaut

    92
    107
    33
    Yes and no. I'd say the best solution is to ask your doctor on what you can expect from the pills. In my opinion, pills may help but you don't want to live your life with pills right?
    So it's up to you to see what situations cause you anxiety or depression and try to fix them. Then again you should know that someday are just shitty.
    All in all, the best advice I can give you is this: don't focus on the negative side, focus only on the positive side and slowly but surely your life gets better.
     
  9. Cake Shop

    Cake Shop Fapstronaut

    14
    7
    3
    If the pills are causing that much discomfort, then they're not the right pills. Or maybe your dose might be too small/big. Still, don't expect the pills to help that much. If you take too much, you'll end up a pacified zombie which defeats the purpose of taking medicine in the first place. You want the pills to help you just enough while keeping side effects to a minimum. Also, you're not supposed to be on them for too long. I see people taking them for years. I mean unless your condition is very atypical in which it would but I don't think that's your particular case. Good luck and stray strong!
     

Share This Page